Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Floer homology of families I

Michael Hutchings

Algebraic & Geometric Topology 8 (2008) 435–492
Bibliography
1 D M Austin, P J Braam, Morse–Bott theory and equivariant cohomology, from: "The Floer memorial volume", Progr. Math. 133, Birkhäuser (1995) 123 MR1362827
2 J F Barraud, O Cornea, Lagrangian intersections and the Serre spectral sequence, Annals of Math. 166 (2007) 657
3 P Biran, Lagrangian barriers and symplectic embeddings, Geom. Funct. Anal. 11 (2001) 407 MR1844078
4 J M Bismut, S Goette, Families torsion and Morse functions, Astérisque (2001) MR1867006
5 R Bott, An application of the Morse theory to the topology of Lie-groups, Bull. Soc. Math. France 84 (1956) 251 MR0087035
6 R Bott, Morse theory indomitable, Inst. Hautes Études Sci. Publ. Math. (1988) MR1001450
7 F Bourgeois, Contact homology and homotopy groups of the space of contact structures, Math. Res. Lett. 13 (2006) 71 MR2200047
8 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
9 R Cohen, J Jones, G Segal, Morse theory and classifying spaces, Warwick Univ. preprint (1995)
10 O Cornea, A Ranicki, Rigidity and gluing for Morse and Novikov complexes, J. Eur. Math. Soc. $($JEMS$)$ 5 (2003) 343 MR2017851
11 T Ekholm, T Kálmán, Isotopies of Legendrian $1$–knots and Legendrian $2$–tori arXiv:0710.4382
12 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
13 J B Etnyre, L L Ng, J M Sabloff, Invariants of Legendrian knots and coherent orientations, J. Symplectic Geom. 1 (2002) 321 MR1959585
14 A Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988) 513 MR965228
15 K Fukaya, Floer homology of connected sum of homology $3$–spheres, Topology 35 (1996) 89 MR1367277
16 K Fukaya, Floer homology for families – report of a project in progress, preprint (2001) MR1905880
17 K Fukaya, P Seidel, I Smith, The symplectic geometry of cotangent bundles from a categorical viewpoint arXiv:0705.3450
18 H Geiges, J Gonzalo Perez, On the topology of the space of contact structures on torus bundles, Bull. London Math. Soc. 36 (2004) 640 MR2070440
19 A Hatcher, Algebraic topology, Cambridge University Press (2002) MR1867354
20 H Hofer, D A Salamon, Floer homology and Novikov rings, from: "The Floer memorial volume", Progr. Math. 133, Birkhäuser (1995) 483 MR1362838
21 M Hutchings, Floer homology of families II: symplectomorphisms, in preparation
22 M Hutchings, Reidemeister torsion in generalized Morse theory, Forum Math. 14 (2002) 209 MR1880912
23 M Hutchings, Y J Lee, Circle-valued Morse theory, Reidemeister torsion, and Seiberg–Witten invariants of $3$–manifolds, Topology 38 (1999) 861 MR1679802
24 T Kálmán, Contact homology and one parameter families of Legendrian knots, Geom. Topol. 9 (2005) 2013 MR2209366
25 P Kronheimer, T Mrowka, Monopoles and three-manifolds, New Mathematical Monographs 10, Cambridge University Press (2007)
26 P Kronheimer, T Mrowka, P Ozsváth, Z Szabó, Monopoles and lens space surgeries, Ann. of Math. $(2)$ 165 (2007) 457 MR2299739
27 J Latschev, A generalization of the Morse complex, PhD thesis, SUNY Stony Brook (1998)
28 F Laudenbach, On the Thom–Smale complex, Astérisque (1992) 219
29 D McDuff, D Salamon, $J$–holomorphic curves and quantum cohomology, University Lecture Series 6, Amer. Math. Soc. (1994) MR1286255
30 A Oancea, Fibered symplectic cohomology and the Leray–Serre spectral sequence arXiv:math/0503193
31 A Oancea, La suite spectrale de Leray–Serre en homologie de Floer des variétés symplectiques compactes à bord de type contact, PhD thesis, Université Paris Sud, Orsay (2003)
32 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
33 M Poźniak, Floer homology, Novikov rings and clean intersections, from: "Northern California Symplectic Geometry Seminar", Amer. Math. Soc. Transl. Ser. 2 196, Amer. Math. Soc. (1999) 119 MR1736217
34 J Robbin, D Salamon, The spectral flow and the Maslov index, Bull. London Math. Soc. 27 (1995) 1 MR1331677
35 D Salamon, Lectures on Floer homology, from: "Symplectic geometry and topology (Park City, UT, 1997)" (editor Y Eliashberg), IAS/Park City Math. Ser. 7, Amer. Math. Soc. (1999) 143 MR1702944
36 Y Savelyev, Quantum characteristic classes and the Hofer metric arXiv:0709.4510
37 M Schwarz, Morse homology, Progress in Mathematics 111, Birkhäuser Verlag (1993) MR1239174
38 P Seidel, Floer homology and the symplectic isotopy problem, PhD thesis, Oxford University (1997)
39 P Seidel, $\pi_1$ of symplectic automorphism groups and invertibles in quantum homology rings, Geom. Funct. Anal. 7 (1997) 1046 MR1487754
40 C Viterbo, Functors and computations in Floer homology with applications. I, Geom. Funct. Anal. 9 (1999) 985 MR1726235
41 E Witten, Supersymmetry and Morse theory, J. Differential Geom. 17 (1982) MR683171